# SDR AALA2020073099007

- Difficulty date: July 28, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737823
- Aircraft serial: 33486
- Aircraft time: 22,853 hours, 9,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat 26c
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED,  SEAT 26C EMERGENCY LIGHT HANGING FROM ARMREST.  REPOSITIONED EMERGENCY LIGHT COVER AT SEAT 26C IAW AMM 33-51-11.
